Previous |  Up |  Next


Title: Stationary incompressible bipolar fluids (English)
Author: Habala, Petr
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 44
Issue: 2
Year: 1994
Pages: 347-356
Category: math
MSC: 35Q35
MSC: 76A05
MSC: 76A99
MSC: 76M25
idZBL: Zbl 0816.76002
idMR: MR1281029
Date available: 2009-09-24T09:39:21Z
Last updated: 2016-04-07
Stable URL:
Reference: [N] Nečas J.: Introduction to the Theory of Nonlinear Elliptic Equations.BSB B.G. Teubner Verlagsgesellschaft, Leipzig (1983). MR 0731261
Reference: [NNŠ1] Nečas J., Novotný A., Šilhavý M.: Global Solution to the Viscous Compressible Barotropic appear in J. Math. Anal. Appl.. MR 1135273
Reference: [NNŠ2] Nečas J., Novotný A., Šilhavý M.: Global Solution to the Ideal Compressible Heat Conductive Multipolar Fluid.Comment. Math. Univ. Carolinae 30,3 (1989), 551-564. MR 1031872
Reference: [NNŠ3] Nečas J., Novotný A., Šilhavý M.: Some Qualitative Properties of the Viscous Compressible Heat Conductive Multipolar Fluid.Commun. in Partial Differential Equation 16 (1991), no. 2&3, 197–220. MR 1104099, 10.1080/03605309108820757
Reference: [NŠ] Nečas J., Šilhavý M.: Viscous Multipolar appear in Quarterly for Applied Mathematics.
Reference: [No] Novotný A.: Viscous Multipolar Fluids.Thesis, Prague, 1990.


Files Size Format View
CzechMathJ_44-1994-2_12.pdf 1.042Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo